# SDR IPXA1566629

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545790
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POSITION 5 RT SIDE HAS 3 SMALL DENTS.    FABRICATED A REPLACE FLOOR PANEL BY CUTTING OUT A NEW FLOOR PANEL FROM A402H.  DRILLED AND CLEARED HOLES OF DEBRIS.  INSTALLED INSERTS USING BMS 5-107 AND CURED FOR 2 HRS AT +140 F.  MARKED UNDERSIDE OF FLOOR PANEL WITH THE EO NR.
